# SDR ASOA20150528018

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 28,690 hours, 22,637 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Leaking
- Location: Piccolo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE WHEN THE CREW RECEIVED A WING A/1 FAILED B-TEST AT ALTITUDE. THEY MADE A AIR RETURN WHERE MAINTENANCE R & R THE SENSORY LINE FOR THE PICCOLO TUBE AND OPS CHECKED GOOD.  ACFT DEPARTED AT 18:10 WITHOUT FURTHER INCIDENT.
